# SDR UPS08852639

- Difficulty date: June 11, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 68,600 hours, 27,475 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C1, U CHANNEL CRACKED BOTTOM OF COCKPIT FLOOR PANEL NR 678.  FABRICATED AND INSTALLED U CHANNEL IAW DWG 2755898, SRM 51-3-2, AND 51 -1-21.
